# SDR USAA2014010900009

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 76,011 hours, 34,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG OIL SMELL IN ACFT CREW REPORTING BURNING IN NOSE, THROAT & HEADACHE.  COMPLIED WITH JOB CARDS 26L00021001, 26L00021002 & 26L00021004 WITH NO OIL SMELL NOTED IAW NR 3054008.
